Minocycline-Induced Angioedema With Chronic Recurrent Urticaria Even After Drug Withdrawal: A Case Report.
Аннотация
Minocycline is a tetracycline antibiotic widely prescribed for several conditions, including acne, rosacea, and chlamydial and staphylococcal infections. Although cutaneous adverse reactions are known, severe immediate hypersensitivity requiring intensive care is rare. Even less common is prolonged urticaria persisting after drug discontinuation. A 16-year-old female patient developed diffuse urticaria and angioedema requiring intensive care within four days of minocycline initiation. Despite discontinuation and acute management, recurrent urticarial episodes occurred for over 12 months without re-exposure, requiring intermittent corticosteroid treatment. Causality assessment using the Naranjo Adverse Drug Reaction Probability Scale (score 7) indicated a probable association between minocycline and the observed reaction. This report highlights an uncommon clinical course of minocycline-induced angioedema with chronic recurrent urticaria persisting long after drug withdrawal.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.